Skip to content Skip to navigation

Volume 9 (2010)

Volume 9 (2010)

Number 1 - 2010

  1. A. Jhilal and N. Mahdou, On Strong n-Perfect and (n,d)-Perfect Rings . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 1 - 7
  2. J. Feuto, I. Fofana and K. Koua, Integrable Fractional Mean Functions on Spaces of Homogeneous Type . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 8 - 30
  3. G. Restuccia and R. Utano, Rees Algebras of Powers of Maximal Graded Ideals . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 31 - 35
  4. S. K. Narasimhamurthy and Latha kumari G. N., On a Hypersurface of a Special Finsler Space with a Metric α + β + β2 / α . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 36 - 44
  5. R. Belfadli and Y. Ouknine, Some Functions Transforming Semimartingale into Semimartingale . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 45 - 49
  6. N. Hermas and S. Djebali, Existence de géodésiques d'un groupe de difféomorphismes muni d'une métrique de Sobolev . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 50 - 63
  7. C. L. Huang and Y. H. Guo, On m-Idempotents . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 64 - 67
  8. C. Zhu, Gevrey Regularity of Attractor for Ginzburg-Landau Equation . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 68 - 75
  9. Z. Han, T. Li, S. Sun and C. Zhang, On the Oscillation of Second-Order Neutral Delay Dynamic Equations . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 76 - 86
  10. M. Oudadess, C*-Bornological Algebras . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 87 - 95
  11. A. S. Diallo, Examples of Conformally 2-Nilpotent Osserman Manifolds of Signature (2,2)* . Afr Diaspora J. Math. Vol. 9 (2010). no. 1, pp. 96 - 103

Number 2 - 2010

PROCEEDINGS OF GEOMETRY AND PHYSICS V 

The following papers were presented at the Geometry and Physics V Conference, then refereed and accepted for publication in a special issue of The African Diaspora Journal of Mathematics. For additional details on the conference, please contact Prof. Wade from Pennsylvania State University (e-mail: wade@math.psu.edu

PREFACE

The fifth annual conference in Geometry and Physics was held, May 14-19, 2007 at theUniversity Cheikh Anta Diop, Dakar, SENEGAL. The purpose of the Geometry and Physics Conference series (GAP) was to bring together researchers working on related aspects of topics in geometry and mathematical physics. It also aims at promoting exchange of ideas between young and senior researchers. The theme of the fifth meeting was: Interactions between Symplectic Geometry, Riemannian Geometry and the Theory of Lie Groups and Lie Algebras.

The conference covered broad topics in differential geometry and its interactions with areas of mathematical physics. There were six mini-courses and several short talks. The mini-courses ended by open problems and future research directions, which may encourage young researchers. The mini-courses were delivered by:

  • Anton Alekseev (University of Geneva, Switzerland): Campbell-Hausdorff series and the Kashiwara-Vergne conjecture
  • Augustin Banyaga (Penn State University, USA): Introduction to the geometry of Hamiltonian diffeomorphisms
  • Jean-Paul Dufour (Université Montpellier 2, France): Poisson structures and problems concerning their singularities
  • Tudor Ratiu (EPF Lausanne, Switzerland): Slice Theorem in infinite dimensions and hydrodynamics with circular symmetry
  • Reyer Sjamaar (Cornell University, USA): Real symplectic geometry
  • Pol Vanhaecke (Universit;é de Poitiers, France): Algebraic integrability

In addition, short talks were given by: Renée Odinette Abib (University of Rouen, France), Henrique Bursztyn (IMPA, Rio de Janeiro, Brazil), Marianty Ionel (University of Toledo, USA), Philippe Jouan (University of Rouen, France), Camille Laurent (University of Poitiers, France), Philippe Monnier (University Toulouse 3, France), Joana Nunes da Costa (University of Coimbra, Portugal), Adrian Ocneanu (Penn State University, USA) , Philippe Rukimbira (FIU, USA), Joel Tossa (IMSP, Benin), and Mamour Sankhé (UCAD, Dakar, Sénégal). The full conference schedule can be found here: GAP V. (Click here to read the full Preface).

 

 

Augustin Banyaga (Penn State University), Editor 
Aissa Wade (Penn State University), Editor

 

  1. P. Vanhaecke, Intégrabilité algébrique : une introduction . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 1 - 16
  2. H. Dathe, Sur les feuilletages tendus transversalement affines des 3-variétés fibrées sur ${\bf S^{1}}$ . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 17 - 33
  3. R. Sjamaar, Real Symplectic Geometry . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 34 - 52
  4. M. N. Boyom, The Cohomology of Koszul-Vinberg Algebra and Related Topics . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 53 - 65
  5. A. Banyaga, On Symplectomorphisms of the Symplectization of a Compact Contact Manifold . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 66 - 73
  6. J.-P. Dufour, Decomposability of a Poisson Tensor Could Be a Stable Phenomenon . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 74 - 81
  7. O.-R. Abib, Equivalence for Differential Equations . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 82 - 97
  8. P. Rukimbira, Volume and Energy of Reeb Vector Fields . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 98 - 111
  9. P. Jouan, Observabilité des systèmes linéaires sur les groupes de Lie . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 112 - 119
  10. A. Banyaga, Introduction to the Group of Symplectomorphisms . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 120 - 138
  11. A. Wade, Transverse Geometry and Generalized Complex Structures . Afr Diaspora J. Math. Vol. 9 (2010). no. 2, pp. 139 - 149